BÀI BÁO KHOA HỌC


N. T. Hiếu (1), Lê Thị Chắc (2), "Some fixed point theorems for generalized α-geraghty contraction type mappings in b-metric spaces and some applications to the nonlinear integral equation" , Facta Universitatis, Series: Mathematics and Informatics (ISSN:0352-9665) , Vol 2 (Issue: ) , 2017 , 00
N. T. Hiếu (1), Bùi Thị Ngọc Hân (2), "A fixed point theorem for generalized cyclic contractive mappings in b-metric spaces" , Facta Universitatis, Series: Mathematics and Informatics (ISSN:0352-9665) , Vol 2 (Issue: ) , 2016 , 00
N. T. Hiếu (1), N. V. Dũng (2), "Some fixed point results for generalized rational type contraction mappings in partially ordered b-metric spaces" , Facta Universitatis, Series: Mathematics and Informatics (ISSN:0352-9665) , Vol 1 (Issue: 30) , 2015 , 00

QUAN TÂM NHIỀU